Theoretical and Mathematical Physics

, Volume 35, Issue 1, pp 295–299 | Cite as

Renormalization of the background functional in non-Abelian gauge theories

  • I. V. Tyutin


Gauge Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. S. DeWitt, Phys. Rev.,162, 1195 (1967).Google Scholar
  2. 2.
    J. Honerkamp, Nucl. Phys. B,48, 269 (1972).Google Scholar
  3. 3.
    G. t'Hooft and M. Veltman, Preprint TH 1723-CERN (1973).Google Scholar
  4. 4.
    R. Kallosh, Nucl. Phys. B,78, 293 (1974).Google Scholar
  5. 5.
    I. Ya. Aref'eva, A. A. Slavnov, and L. D. Faddeev, Teor. Mat. Fiz.,21, 311 (1974).Google Scholar
  6. 6.
    H. Kluberg-Stern and J. B. Zuber, Phys. Rev. D,12, 482 (1975).Google Scholar
  7. 7.
    J. Zinn-Justin, in: Lecture Notes in Physics, Vol. 37, Springer, Berlin (1975).Google Scholar
  8. 8.
    B. L. Voronov and I. V. Tyutin, Preprint FIAN SSSR (1978).Google Scholar
  9. 9.
    B. L. Voronov and I. V. Tyutin, Yad. Fiz.,23, 664 (1976).Google Scholar
  10. 10.
    R. Kallosh and I. V. Tyutin, Yad. Fiz.,20, 1247 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • I. V. Tyutin

There are no affiliations available

Personalised recommendations